MAUDE Adverse Event Report: WILLIAM COOK EUROPE LUNDERQUIST EXTRA-STIFF STRAIGHT EXCHANGE SUPPORT WIRE GUIDE; DQX WIRE, GUIDE, CATHETER

WILLIAM COOK EUROPE LUNDERQUIST EXTRA-STIFF STRAIGHT EXCHANGE SUPPORT WIRE GUIDE; DQX WIRE, GUIDE, CATHETER
Model Number G31453
Medical Device Problem Codes Material Deformation (2976); Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturers ref# (b)(4).Blank fields on this form indicate the information is unknown or unavailable.G4) similar to device marketed under 510(k)/pma: k220137.Investigation is still in progress.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Description of event according to initial reporter: inserted wire into sheath and then pulled it back out and wire shredded.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Manufacturer¿s ref # (b)(4).Summary of investigational findings: the wire guide was inserted into an unknown sheath and then pulled it back out and wire shredded.Reportedly, there were no adverse effects on the patient, thus assuming the endovascular aneurysm repair (evar) was completed.The straight wire guide was returned inside the wire guide holder.In the distal end the safety mandril inside the wire guide had fractured close to the distal welding and the fracture allowed the outer coiled portion to elongate.The safety mandril was curved and exited from the coiled portion.Based on the investigation findings the exact reason for the wire guide to shred/elongate when removed from the unknown sheath cannot be determined.The instructions for use caution that end-hole size and length of the sheath/catheter must be taken into consideration to ensure proper fit between the wire guide and sheath/catheter.During the manufacturing processes it is specified how to verify the strength of the safety mandril as well as of the wire guide as a unit, but the curved safety mandril may suggest the wire guide tip had been altered prior to use.The instructions for use also caution that altering the tip configuration of the wire guide may result in damage and if the wire guide was somehow damaged during alteration it may have fractured during withdrawal from the unknown sheath.However, any reason would be pure speculation based on the limited information provided.There are adequate controls in place to ensure that the device is manufactured to specifications.It is assessed that because any discovered nonconformances were properly dispositioned before release, there is evidence that the device was manufactured in compliance with procedures and according to specifications.In addition, no other lot related complaints have been received from the field.It is therefore concluded that there is no evidence that nonconforming products exist in house or in field.Cook medical will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
LUNDERQUIST EXTRA-STIFF STRAIGHT EXCHANGE SUPPORT WIRE GUIDE
Common Device Name
DQX WIRE, GUIDE, CATHETER
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
Manufacturer (Section G)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DK   4632
Manufacturer Contact
louise baekmand
sandet 6
bjaeverskov 4632
DK   4632
56868382
MDR Report Key22113195
Report Number3002808486-2025-00122
Device Sequence Number4250930
Product Code DQX
UDI-Device Identifier00827002314535
UDI-Public(01)00827002314535(17)291009(10)E4610595
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG31453
Device Catalogue NumberTSMG-35-260-LES
Device Lot NumberE4610595
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/23/2025
Supplement Date Received by Manufacturer08/06/2025
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age85 YR
Patient SexMale